MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH CMC 1; finger prosthesis

KERI MEDICAL SA TOUCH CMC 1; finger prosthesis
Catalog Number NTO156
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent a revision due to dislocation.Brought the patient back for a revision operation.Exchanged short offset neck for a short straight neck.
 
Additional Manufacturer Narrative
All information reasonably known to the importer is included in this report.The complaint has been provided to the manufacturer (keri medical).

Brand Name
TOUCH CMC 1
Common Device Name
finger prosthesis
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
geneva, plan-les-ouates 1228
SZ  1228
MDR Report Key50919838
Report Number3009540749-2026-00012
Device Sequence Number5753257
Product Code KYJ
UDI-Device Identifier07640181160044
UDI-Public07640181160044
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
Report Date (Section F) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNTO156
Device Lot Number9550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/28/2026
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer08/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA09/28/2026